I was on major antiobiotics for 6 months straight, one being a inter muscular shot once a week of Bicillin, then a daily dose of Zithromax, adding in Flagy (didn't work out) then trying Tindimax.
My last shot of Bicillin, last because I refuse to do it anymore, sent me in a panic attack. I was driving my car about 20 mins after having the shot and it just came over me, my heart was pounding out of my chest, I was shaking uncontrollably, I called the doctor right away as I was driving. I thought I was going to have to pull over and have someone take me to the hospital. I was in a panic. My doc said it was a "adrenilan rush" from the medication. Needless to say, I didn't take that anymore! I already have 15 weeks of it.
Then I tried Tindimax, oral, second night in, I wake up nervous as heck! My left arm start to tingle and go numb, I start to panic and breathy really fast and heavy, thought I was going to have to go to the hospital.
Can your body tell you no more antibiotics? I haven't been on them in three weeks. I'm doing natural products, like Klaire Labs to confuse the biofilms in the gut and undcylex which is 30 x's stronger than caprilyc acid for yeast and bacterial problems. I'm managing. I have UC (ulcertive colitis) gut and colon issues are my main problem besides fatigue.
I go back to my LLMD on Monday, he's SO EXPENSIVE! Each visit is $160 bucks, I still owe him $220.00 . I just want to be retested by Igenix for phenoumia bacteria I have and Lyme's band, see if I'm any better. I feel 80% of my problem is yeast overgrowth in gut and colon.
Any suggestions or comments, please.
Very mild left sided (could have fooled me with the "mild") Ulceritive colitis. Confirmed Lymes Disease on 12/8/09 , I Started and stopped LDN ON 1/25/09 to mid May no improvements. Tried Asacol, Pentesa, Colozol, Sulfasulsadine Lialda and Apriso, they made me worse or no improvement at all. A range of antibiotics (for 10 days here and there), not much better. Longest run was on Zithromax and Bicillin shots a almost 3 months, that stopped my nights sweats.But I stopped them for two weeks and my night sweats came back.